# SDR UIEA200600124

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 32,209 hours, 4,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AFT FLAP HAS A DENT ON THE UPPER SURFACE APPROX ONE SQUARE INCH AND APPROX .250 DEEP,12 INCHES OUTBOARD OF NR 6 FLAP TRACK CANOE.  FOUND DURING C-4 CHECK, N/ROUTINE NR 147.  PERMANENT REPAIR CARRIED OUT TO DAMAGE AREA AS PER SRM 51-70-10 FIG 203 AND SRM 57-53-01.
